# SDR SWAA2021091407365

- Difficulty date: August 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LEFT WING OTBD OF 551DB; THE WAFFLE PLATE IS CRACKED ON THE OTBD END.  REMOVED THE WAFFLE PLATE.; [02] INSTALLED NEW WAFFLE PLATE PER SRM 51-40-02; [03] INSTALLED NEW WAFFLE PLATE PER SRM 51-40-02
